<< Previous Issue Kyungpook Mathematical Journal (Vol. 12, No. 1) Next Issue >>
Kyungpook Mathematical Journal 1972 Vol. 12, No. 1, 1—178
 Original Articles 
THE NUMBER OF MAXIMAL SUBGROUPS OF THE SEMIGROUP OF BINARY RELATIONS
Kim Ki-Hang Butler1, George Markowsky2
Kyungpook Mathematical Journal 1972 Vol. 12, No. 1, 1—8
On modules over (qa)-rings
E. P. Armendariz
Kyungpook Mathematical Journal 1972 Vol. 12, No. 1, 9—12
The structure of a class of regular semigroups
R. J. Warne
Kyungpook Mathematical Journal 1972 Vol. 12, No. 1, 13—17
On maximal Goldie subrings of absolutely semiprime Goldie rings
Ralph Stinebrickner
Kyungpook Mathematical Journal 1972 Vol. 12, No. 1, 19—26
A note on the geometric means of entire functions of two complex variables
A.K. Agarwal
Kyungpook Mathematical Journal 1972 Vol. 12, No. 1, 29—31
Extremal properties of p-forms on a Riemannian manifold
J.L. Schiff
Kyungpook Mathematical Journal 1972 Vol. 12, No. 1, 33—36
On Riemanian spaces with parallel Weyl's projective curvature tensor
Hidehiro Takeda and Yoshiyuki Watanabe
Kyungpook Mathematical Journal 1972 Vol. 12, No. 1, 37—41
On the non-Riemannan spaces
OM. P. Singh
Kyungpook Mathematical Journal 1972 Vol. 12, No. 1, 43—54
Some theorems on generalised Meijer transform
S.L. Bora
Kyungpook Mathematical Journal 1972 Vol. 12, No. 1, 55—60
Expansions of Meijer's G-function of two variables when the upper parameters differ by integers.
A. M. Mathai and R. K. Saxena
Kyungpook Mathematical Journal 1972 Vol. 12, No. 1, 61—68
Asymptotic behaviour of kernels of an integral transform
R.N. Kesarwani and C.F. Wong
Kyungpook Mathematical Journal 1972 Vol. 12, No. 1, 69—93
On the solution of an integral equation involving a kernel of Mellin-Barnes type integral
S.L. Kalla
Kyungpook Mathematical Journal 1972 Vol. 12, No. 1, 93—101
Some contour integrals involving generalized Legendre functions and the H-function
P.Anandani
Kyungpook Mathematical Journal 1972 Vol. 12, No. 1, 103—114
On norms of multilinear symmetric operators
Yu-Lee Lee, F.R. Miller, W.D. Curtis, Henderson C.H. Yeung
Kyungpook Mathematical Journal 1972 Vol. 12, No. 1, 27—28
Integrals involving Laguerre, Jacobi and Hermite polynomials
B. Nath
Kyungpook Mathematical Journal 1972 Vol. 12, No. 1, 115—117
Certain double integrals
Pratap Singh
Kyungpook Mathematical Journal 1972 Vol. 12, No. 1, 119—128
On some problems leading to generalized hypergeometric and Laguerre polynomials
Manilal Shah
Kyungpook Mathematical Journal 1972 Vol. 12, No. 1, 129—135
A theorem on Meijer-Laplace transform of two variables
N.C. Jain
Kyungpook Mathematical Journal 1972 Vol. 12, No. 1, 137—144
On Ascoli theorems and the product of k-spaces
R.C. Steinlage
Kyungpook Mathematical Journal 1972 Vol. 12, No. 1, 145—151
Shirota's theorem for N-compact spaces
Kim-Peu Chew
Kyungpook Mathematical Journal 1972 Vol. 12, No. 1, 153—157
Semigroups on the disk with thread boundaries
E.E. DeVun
Kyungpook Mathematical Journal 1972 Vol. 12, No. 1, 159—169
On C-conformal Killing tensor in a cosymplectic manifold
Yong Bai Baik and Tae Yeong Seo
Kyungpook Mathematical Journal 1972 Vol. 12, No. 1, 171—178

Copyright © Department of Mathematics at Kyungpook National University. All Rights Reserved.
Department of Mathematics at Kyungpook National University., 80, Daehak-ro, Buk-gu, Daegu, 702-701, Korea
Tel: 82-53-950-7325  | Fax: 82-53-950-6306  | E-mail: kmj@knu.ac.kr   | Powered by INFOrang.co., Ltd